# SDR Z5FA111808N408CS1

- Difficulty date: November 18, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N408CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0045
- Aircraft time: 2,997 hours, 2,156 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

UPON DEPARTING, LANDING GEAR DID NOT RETRACT.  AFTER CLIMBING TO A SAFE ALTITUDE AND EXECUTING THE PROPER CHECKLIST THE AIRCRAFT DIVERTED.  THE AUX GEAR CONTROL SYS WAS USED TO MAKE SURE GEAR WAS DOWN AND LOCKED.  AN EMERGENCY WAS NOT DECLARED, ALTHOUGH, CRASH AND RESCUE WAS REQUESTED TO STANDBY FOR ARRIVAL.  THE LANDING WAS WITHOUT INCIDENT.  THE ACFT IS CURRENTLY IN MAINT FOR REPAIR.  RESET, SERVICED AND BLED EMERGENCY GEAR SYSTEM.  CYCLED GEAR, PERFORMED LANDING GEAR SYSTEM FUNCTIONAL CHECKS, ALL CHECKS GOOD.  CHECKED LANDING GEAR ELECTRICAL SYSTEM (WIRING, SWITCHES, PC BOARDS)ALL CHECKS GOOD IAW MM AND WDM.  AIRCRAFT RETURNED TO SERVICE.
